# SDR IPXA2020111162256

- Difficulty date: November 11, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 34,934 hours, 17,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N5431
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG 4 RT TRANSITION PANEL STA 1530-1640 IS CORRODED.  REPLACED PANEL WITH NEW FABRICATED PANEL SRM 51-70-13-OG, PER SRM 53-60-53-2R (REPAIR GENERAL).
